Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 379 / 899

Wynn m
(@wynnwolter)
Active Member
Joined: 9 months ago
Posts: 36
 

I have had a really good two weeks or so. I’m hitting the 3 month mark after my second vaccine on Monday and I feel like I might actually be turning a corner at this point and recovering!! I don’t want to speak to soon but I am hopeful. Also would highlyyy recommend using the nasal spray Nasalcrom, NOT Nasacort. It is a mast cell stabilizer and has helped me a lot! 


KitKat, Jen and spacecadet liked
ReplyQuote
Wynn m
(@wynnwolter)
Active Member
Joined: 9 months ago
Posts: 36
 

Also...for a little positivity..while this whole experience has been TOUGH I have become very intentional about what food/drink I put into my body and how I spend my time (exercise, mediatation, etc) and I loooove it!


KitKat, gingerj, Jen and 1 people liked
ReplyQuote
Dk
 Dk
(@lillie)
New Member
Joined: 6 months ago
Posts: 2
 

Are you still having the vertigo side effects from the covid vaccine,  because I am still debating whether I should get the vaccine or not


ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 10 months ago
Posts: 848

ReplyQuote
Sassafras
(@thenystagmus)
Very Active Member
Joined: 10 months ago
Posts: 848

ReplyQuote
yoki1964
(@yoki)
Very Active Member
Joined: 10 months ago
Posts: 116
 

Well, I haven't posted in some time and I think I'm due to give everyone an update since I'm a vaccine side effect long hauler. I received the Pfizer vaccine on January 22nd. Three days after I was hit with the worst bout of vertigo I've ever experienced. I was diagnosed with BPPV years ago and none of those vertigo spells compared to this. On top of that I suffered from headaches, dizzy spells, tinnitus, blurred vision and brain fog. Went to my family physician, urgent care, an ENT specialist and a neurologist. Tons of tests, in no particular order, MRI/MRA, EEG, hearing, balance, VNG, neurological, CBC, ESR etc. All normal. Sound familiar? Tried all sorts of drugs, NSAIDs, Flonase, medrol pack, augmentin, amitriptyline, hydrochlorothiazide, meclizine, azelastine nasal spray. Nothing really helped except for a steady dose of NSAIDs when I was hit with a dizzy spell. Also tried a bunch of supplements: liposomal glutathione, quercetin, zinc, magnesium, vitamin B2, coenzyme Q10. I think the combo of glutathione, zinc and quercetin helped. It's been almost 6 months now and I have to say that I'm feeling almost back to normal. Tinnitus and vision have not returned to normal and I suspect that might be permanent. Currently, my digestive system is messed up. Not sure if it's all the supplements or something I ate. I'm sure it'll clear up soon since it just came up a few days ago. For those, suffering from side effects and feel that it'll never end, please don't despair. You will get better with time. For me, it did a take a bit longer but I think I'm out of the woods.


KitKat, Cherry101, PfizerVictim and 4 people liked
ReplyQuote
spacecadet
(@spacecadet)
Active Member
Joined: 7 months ago
Posts: 30
 
Posted by: @heybro

I tired taking Zinc today and it gives me a very odd feeling in my legs.  It's not exactly tingling but it's close.  It's like a very active something-is-going-on-there feeling.  Is this good or bad?

I started taking so many supplements, so I’m not sure if it was the zinc, but I know what you are talking about.  I was taking zinc before adding the quercetin.  I am certain this combo cleared my brain fog, but I only took it 3-4days because of the odd feelings. Is it good or bad?  It kinda created more panic for me, so bad?


ReplyQuote
spacecadet
(@spacecadet)
Active Member
Joined: 7 months ago
Posts: 30
 

To those that are new here, I want to share that I fully “recovered” in about 17 days post shot #2.  (No significant symptoms after the first). I have been myself for about a month now.  

Look up my past posts for more in the moment accounts. I had severe brain fog to the point where I could not function cognitively, extreme fatigue, my face went numb, my fingers tingled, headaches, etc. etc.

What I did has not worked for everyone but maybe it will work for you.

The short version is:

1. Quercetin and zinc taken together. (I believe this combo got me over the hump).

2. Rest. Do not push yourself.  I literally laid in bed for 12 days in and out of sleep.

3. Eat a plant based diet.  For real- kale, avocado, and almonds for lunch. Drink lots of water.

4. Work to gain control of your anxiety.  It makes things worse. Pay attention to your thoughts, fear, panic, and breath.

5. I also started taking Vit d,c, fish oil, turmeric, glutathione, lions mane and drank a lot different herbal teas. I took a couple epsom salt baths.

Do not give up hope.  But also, recognize where your mind and body are right now, and believe in your body’s  ability to heal.


KitKat, Opheas, Nadine and 4 people liked
ReplyQuote
Lili
 Lili
(@lili23)
Very Active Member
Joined: 6 months ago
Posts: 116
 

Please reply Tommy question as I experience the ezcat same.wy with my legs blurry vision and dizziness please tell me how to you feeling .

Thanks 


ReplyQuote
Bro
 Bro
(@heybro)
Active Member
Joined: 7 months ago
Posts: 94
 
Posted by: @spacecadet
Posted by: @heybro

I tired taking Zinc today and it gives me a very odd feeling in my legs.  It's not exactly tingling but it's close.  It's like a very active something-is-going-on-there feeling.  Is this good or bad?

I started taking so many supplements, so I’m not sure if it was the zinc, but I know what you are talking about.  I was taking zinc before adding the quercetin.  I am certain this combo cleared my brain fog, but I only took it 3-4days because of the odd feelings. Is it good or bad?  It kinda created more panic for me, so bad?

Thank you for letting me know.  At least it seems to have helped us even if we can't be on it long term.


ReplyQuote
Covid vaccine side effects
(@dizzzy2021)
Active Member
Joined: 6 months ago
Posts: 57
 

Let Us know more about your experience,type of vaccine ,any medication and etc...


ReplyQuote
MK
 MK
(@mojkav)
Active Member
Joined: 6 months ago
Posts: 12
 

To @Roman

I am happy that you are better now. Thank you very much for sharing you expriences. it is very encouraging and give me  hope and may be to otheres too, that there is hope to be better when times pass by. how are you doing now?


ReplyQuote
MM
 MM
(@mumaas)
New Member
Joined: 7 months ago
Posts: 2
 

You are right! I didn’t mean everyone, but many people have worse and longer issues after the second shot. I know several people outside of this forum. That’s why I said it’s a deeply personal decision. It was not what I wanted, but my reactions were terrible and completely debilitating. I’m happy for you. I couldn’t risk more problems.


ReplyQuote
LPV
 LPV
(@lpycb42)
Active Member
Joined: 9 months ago
Posts: 93
 

4th day after second shot:

No major symptoms other than mild nausea at night that could also be indigestion, a mild headache yesterday. So far the worst thing that happened was extreme fatigue the day after the shot.  Fingers crossed.


279janka liked
ReplyQuote
Euroka
(@euroka)
Active Member
Joined: 6 months ago
Posts: 5
 
Posted by: @darroyo11

Just found this forum. Most people talk about the dizziness so wanted to ask about other symptoms. I got the J & J vaccine April 5th and didn't start feeling dizzy until 9 days after. Then 2 days after that I woke up in the middle of the night with a rapid, pounding heart rate that went on until I went to the ER the next morning. They took blood test and chest xrays and said all was in normal condition. Went home and still have symptoms every day. It's been almost 5 weeks since they started. I have the dizziness, heavy head feeling. Not constantly but off and on as with all the other symptoms. which include rapid heart beat. Can't exercise right now or much of anything physical without it going fast. Heart palps and sometimes feel like I am going to have a heart attack or pass out if I do to much. Numbness in hands and feet, muscle spasms in legs and stomach! Anyone else have any of these other symptom? Going to the doctor this friday to see what they can do. Very tired of this and hope it stops at some point. Symptoms go on in the day and especially at night. I don't think I am the only one with all of these symptoms. 

I am so glad I found this forum. Did you get better now? Like you i had similar symptoms. I had my first Moderna shot on 3/7. 3 days later i felt dizziness, losing control ans almost fainted. My heart beat very fast but it only lasted for about 30 mins. Then 7 days later, my heart raced again very very fast together with my blood pressure. I also has irregular heart beats. I was taken to ER and stayed there for 1.5 days. Had done all the possible tests and the results came back normal. Doctors could only find a past inflammation in heart muscle which was already healed and they suspected it was the cause but they are also not very certain. But in my mind I think the vaccine is the cause because I was very fine before having the shot. I am home now for two days. I still have  heart palpitations, anxiety, headache, stomach spasms. It is not constant, it comes and goes. Sometimes I feel I am getting better then few minutes later feel like I am going to have a heart attack. I realise meditation helps to calm down the heart and the stomach spasms. I have been meditate for 4 hours a day and start to see a bit of improvement.


Lynne and Jen liked
ReplyQuote
Page 379 / 899